# SDR ASAA0996968

- Difficulty date: November 7, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 25,093 hours, 9,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT TE WEDGE PREVIOUS REPAIR DOUBLER CHAFFED OUT OF LIMITS, OTBD END.  REMOVED PREVIOUS REPAIR FROM LOWER SKIN REMOVED HONEYCOMB CORE INSTALLED DOUBLER FILLER HONEYCOMB CORE AND EXTERNAL DOUBLER TO UPPER SKIN.
